Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anxiety meds and sex. Tmi lol. adult content

I currentlyntake a maintenance anxiety meds due to postpartum depression. I've takenit for about 3.5 years. Unfortunately I almost can never climax. Maybe once or twice a year. I miss it lol. It used to be no problem. Any ideas that may help? Thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 3:30 PM on Feb. 16, 2011 in Relationships

Answers (2)
  • Anxiety medication can definately affect your body's reaction. So, too, can anxiety and depression on their own. Please talk to your doctor . . . it may be time to change meds or titrate you off of them. BTW, don't stop taking them on your own, have your doc titrate you down. Your body will need to adjust and you could go through withdrawal if it is not done slowly.
    ImaginationMama

    Answer by ImaginationMama at 3:33 PM on Feb. 16, 2011

  • Yep, I'm on Paxil and it sucks but, gotta take it or I'm a crazy lady. There is a difference in sex so, I just deal w/ it but, sometimes it's hard to do.
    pswiley

    Answer by pswiley at 3:35 PM on Feb. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN